MathSciNet Relay Station
MathSciNet bibliographic data
MR2350664 47A05 (15A09 46L05)
Koliha, J. J.; Djordjević, Dragan; Cvetković, Dragana Moore-Penrose inverse in rings with involution. Linear Algebra Appl. 426 (2007), no. 2-3, 371–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement